# SDR MASA200601708

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,294 hours, 13,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX.  PILOT REPORTED EMERGENCY EXIT SIGNS AT PAX & SERVICE DOORS INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER.
